# SDR 2008FA0000065

- Difficulty date: August 24, 2007
- Submitted: January 29, 2008
- Operation: General aviation
- Aircraft: N63EL
- Make and model: Cessna 310L
- Aircraft serial: 310L0088
- Aircraft time: 7,078 hours
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel Half
- Condition: Cracked
- Location: Landing Gear
- Part time: 2,200 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON CHANGING A TIRE ON A CLEVELAND WHEEL ASSEMBLY ON ABOVE AIRCRAFT IT WAS DISCOVERED THAT THE PORTION OF THE WHEEL HALF THAT HOLDS THE BEARING RACE WAS CRACKING. IT HAD CRACKED OVER 180 DEGREES AROUND THE AXLE OPENING, WHICH COULD HAVE EVENTUALLY HAD A SERIOUS ACCIDENT.
